×

Found 14 Documents (Results 1–14)

100
MathJax

On the numerical solution of differential games for neutral-type linear systems. (English. Russian original) Zbl 1401.49056

Proc. Steklov Inst. Math. 301, Suppl. 1, S44-S56 (2018); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 23, No. 1, 75-87 (2017).
MSC:  49N70 49M30 34K40
PDF BibTeX XML Cite
Full Text: DOI

External estimates for reachable sets of a control system with uncertainty and combined nonlinearity. (English. Russian original) Zbl 1401.93028

Proc. Steklov Inst. Math. 301, Suppl. 1, S32-S43 (2018); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 23, No. 1, 262-274 (2017).
PDF BibTeX XML Cite
Full Text: DOI

The method of characteristics for Hamilton-Jacobi equations and applications to dynamical optimization. (English) Zbl 1184.49032

J. Math. Sci., New York 135, No. 3, 2955-3090 (2006); translation from Sovrem. Mat. Prilozh. 20, Differ. Uravn., 3-132 (2004).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Classification